# SDR FDEA2020040630678

- Difficulty date: April 3, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114300000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151QF HAS EDGE DAMAGE. FABRICATED FLOOR PANEL 151QF ON TRAVELER T20/1483838 PER DGW SRZ 25-005. PANEL   PART # FZ-R532B114300000 PART MARKED ON PANEL PER GMM 07-0-1001.                             (MAJOR REPAIR)
